Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: Arrhythmia NOS; Feeling sick; possible signs of pulmonary embolism; flare-up of heart failure; Dyspnoea; Asthenia; This is a spontaneous report from a contactable physician downloaded from the regulatory authority-WEB, regulatory authority number FR-AFSSAPS-TO20211456. An 86-year-old female patient received BNT162B2 (COMIRNATY, Batch/Lot Number: unknown) dose 2 intramuscular on 24Feb2021 as single dose for covid-19 immunisation. Medical history included controlled hyperthyroidism, independent patient living at home. Concomitant medication included thiamazole (THYROZOL) 5 mg for a well-controlled hyperthyroidism. Following the COVID-19 vaccination (24Feb2021), the patient presented with severe asthenia on 25Feb2021. On 28Feb2021, asthenia persisted with the presence of shortness of breath (Dyspnoea) on exertion (walking, climbing stairs). On 01Mar2021, clinical examination showed drowsiness, no particular pain, Sa02 87-88%, BP 9/6, pulse at 90, no temperature, no sign of DVT of the lower limbs. The blood assessment showed BNP 17920, Troponin 79, CRP 55 (previous blood test carried out in Nov2019 strictly normal). Apparently normal ECG. Suspicion of flare-up of heart failure. Furosemide 20 mg IV administration seemed to be getting better. On 02Mar2021, fairly good general condition, BP 13/8, Sa02 93-94%, get up and have a little lunch Lasilix injection and prescription for further oral treatment. At noon seemed to be doing better, eat a little without finishing his meal, however. At the end of the afternoon, no alarming sign but at 7 p.m., the situation will degenerate as not feeling well (sick), dyspnea plus, SaO2 86-87%, tachycardia 115, no temperature, no pain would lengthen. At 8:20 pm, arrival of the firefighters with discomfort with rhythm disturbances (arrhythmia) in the ambulance. Hospitalization, unsuccessful resuscitation attempt; The resuscitator found on echocardiography possible signs of pulmonary embolism. The patient was hospitalized due to above events. The outcome of events flare-up of heart failure and pulmonary embolism was unknown and other events was fatal. The patient was died on 02Mar2021. It was unknown if an autopsy was performed. Cause of death was reported as arrhythmia, feeling sick, asthenia and dyspnoea. No follow-up attempts are needed; information about batch/lot number cannot be obtained.; Reported Cause(s) of Death: Arrhythmia; Feeling sick; Asthenia; Dyspnoea
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166